# SDR P5CA0401237

- Difficulty date: October 1, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,122 hours, 18,599 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR LWR FIXED T/E PANEL I/B LWR BEAM AT WBL 128 HAS CORROSION AT FWD TENSION TRES.  REMOVE CORRODED DOUBLER, INSTALLED NEW DOUBLER, TREATED & PRIMED PER SRM 51-40-02.
